American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B63) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Yuri Berest, Giovanni Felder and Ajay Ramadoss. Derived Representation Schemes and Noncommutative Geometry. Contemporary Mathematics 607 (2014) 113-162.
Book volume table of contents
View Article: PDF

[2] Alexander Odesskii, Vladimir Rubtsov and Vladimir Sokolov. Double Poisson brackets on free associative algebras. Contemporary Mathematics 592 (2013) 225-239.
Book volume table of contents
View Article: PDF

[3] Pedram Hekmati and Varghese Mathai. T-duality of current algebras and their quantization. Contemporary Mathematics 584 (2012) 17-37.
Book volume table of contents
View Article: PDF

[4] Yuri Berest, Xiaojun Chen, Farkhod Eshmatov and Ajay Ramadoss. Noncommutative Poisson structures, derived representation schemes and Calabi-Yau algebras. Contemporary Mathematics 583 (2012) 219-246.
Book volume table of contents
View Article: PDF

[5] David A. Jordan and Sei-Qwon Oh. Poisson brackets and Poisson spectra in polynomial algebras. Contemporary Mathematics 562 (2012) 169-187.
Book volume table of contents
View Article: PDF

[6] K. R. Goodearl and M. Yakimov. Poisson structures on affine spaces and flag varieties. II. Trans. Amer. Math. Soc. 361 (2009) 5753-5780. MR 2529913.
Abstract, references, and article information
View Article: PDF

[7] Arkady Berenstein and Sebastian Zwicknagl. Braided symmetric and exterior algebras. Trans. Amer. Math. Soc. 360 (2008) 3429-3472. MR 2386232.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] S. P. Mishchenko, V. M. Petrogradsky and A. Regev. Poisson PI algebras. Trans. Amer. Math. Soc. 359 (2007) 4669-4694. MR 2320646.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Leonid Makar-Limanov and Ualbai Umirbaev. Centralizers in free Poisson algebras. Proc. Amer. Math. Soc. 135 (2007) 1969-1975. MR 2299468.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Johannes Huebschmann. K\"ahler spaces, nilpotent orbits, and singular reduction. Memoirs of the AMS 172 (2004) MR 2096203.
Book volume table of contents

[11] Anita Majumdar and Goutam Mukherjee. Dialgebra cohomology as a G-algebra. Trans. Amer. Math. Soc. 356 (2004) 2443-2457. MR 2048524.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Ivan P. Shestakov and Ualbai U. Umirbaev. Poisson brackets and two-generated subalgebras of rings of polynomials. J. Amer. Math. Soc. 17 (2004) 181-196. MR 2015333.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1